# SDR ASAA12511473

- Difficulty date: April 26, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 20,306 hours, 6,281 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN FUEL TANK LOST 400LBS OF INDICATED FUEL IN APPROXIMATELY 15-20 SECONDS. ONLY APU WAS IN OPERATION AT THE TIME.  ACFT GROUNDED.  IAW FIM 28-41-00-810-814.  COMPLIED WITH INITIAL EVALUATION.  CURRENT STATUS NO FAULTS.  GROUND TEST PASS.  SUMPED APPROXIMATELY 10 GALLONS OF FUEL FROM RT TANK.  NO CONTAMINATION NOTED.
